# SDR DLM88950731

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645501
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 2 ENGINE NOSE COWL WAS REPAIRED FOR A DENT IN THE LEADING EDGE LIP.  REPAIRED DENT PER SRM 54-04A.
